Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Skin_Obsession

BP usage post, B5??? B5 users please help!!!

Recommended Posts

Howdy Ladies and Gents,

I'm hoping someone will be able to lend me a hand. I've been a BP user, most noticeably, the ProActiv system for well over 2 years, on/off. Most recently I just finished a 5 month stint of of Vitamin B5, provided by X-Evulotion, I have to say it seems to have worked for the most part, I really only have color pigmentation that is left.. but doesn't seem to be healing? Rather odd.. because normally on BP, it would always heal within 2-3 months.. now almost 5 months later, I notice some of the color-pigmentation is still there, and I'm worried that the scars might be permanent.. but it will still worth the change.

My biggest question is, for those who have used B5 in the past.. Have you noticed excessively "dry, flaky" skin? My skin used to be moderately oily when I would wakeup, and I'd apply the ProActiv system, and it would have a nice rosy glow. Now when I wakeup.. My face looks like I just crawled out of the morgue, and my color complexsion is next to "zlich". When I use ProActiv, this seems to give my skin a "glossy" appearance, but generally, does not help with the lost skin tone... I'm really frustrated at this point.. I'm sort of scared of stopping the topical treatment, feeling my acne might come back with a vengeance.. but then there's a side of me that thinks, maybe if I do stop it, B5, has done it's job, at least temporarily in stopping oil production, and halting acne.. I"ll also get a slight reddish rash, on the right side of my face, where I apply BP, that will sometimes become slightly rasied, and bumpy.. this has NEVER happened previous to B5 treatment, So while I think B5 did help, I'm a little worried it might have caused some skin discoloration, problems.. but I can't be certain.

I might just stop using BP for a couple weeks, and see what happens.. *shrugs*, it's a little bit worrying stopping for a long period of time... just to see acne come back.. but my complexsion seems so un-natural right now, I have to give my skin a chance to come back to it's original form.. I've also stopped eating Dairy Products, and limit my meat consumption, and have increased vegetable, and fruit intakes. Anybody that can lend a fella some advice would be greatly appreciated, I'll keep you updated on how it goes.. I'd love to take some pictures, but my webcam is super terrible quality and never shows how my skin really looks like, (only 640X480 res).

Thanks!!

Share this post


Link to post
Share on other sites

putting bp on your redmarks makes it fade slower. b5 decreases your facial oil that is why your face is dry ... and why it helps prevent acne. you should read more about the products you use on this forum, it will enlighten you. and for marks that don't go away... i have a bad case of it takes me maybe 1-2 years to notice a mark that is completely faded. if you're a slow healer there's also products that can speed it up. im seeing little improvments here and there but whatever.. i just deal with it and hope it will eventually go away, sooner or later.

Share this post


Link to post
Share on other sites

Hmm.. So if I read your post correctly, BP slows down red/pink-pigmentation healing? So .. Very possibly, since I have had maybe.. 1 - 3 small pimples, since I've been off of B5, continously using BP, could be doing more harm then good, in helping my face heal? I've also noticed that eating more fruits and veggies over the past few weeks has also, seemed to dry out my skin even more, (Since it's been well over 3 weeks to a month since I've used B5). Just maybe.. all these stories, on how detoxification can help your skin is true.. I'm going to try and stop the BP for now.. stick with my fairly strict diet, staying away from milk products, (but consuming meat moderately once or twice a day), and see how I fair, I'll keep you guys updated, thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×